Alert archive / Pennsylvania / Wind Advisories in 2009

Wind Advisory 5, NWS Pittsburgh, PA

October 6, 200912 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Oct 6, 2009, 8:33 PM EDT for 12 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia. It took effect at Oct 7, 2009, 4:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2009, 8:33 PM EDT (00:33 UTC)
In effect from
Oct 7, 2009, 4:00 AM EDT
Expired
Oct 7, 2009, 3:54 PM EDT
In force
12 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2009-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2009-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 596 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
596 m²/s²
0-3 km storm-relative helicity
698 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 070033
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
833 PM EDT TUE OCT 6 2009

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029-
031-WVZ001>004-012-021-022-070845-
/O.NEW.KPBZ.WI.Y.0005.091007T0800Z-091007T1600Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...WASHINGTON...
CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...
MCMURRAY...WAYNESBURG...FAIRDALE...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
833 PM EDT TUE OCT 6 2009

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON EDT WEDNESDAY. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST AS HIGH AS 45 TO
55 MPH AT TIMES WEDNESDAY MORNING IN THE WAKE OF A STRONG COLD
FRONT MOVING QUICKLY EASTWARD THROUGH THE UPPER OHIO VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE CAN ALSO BE FLYING
OBJECTS AND POWER INTERRUPTIONS. USE EXTRA CAUTION.

&&

$$

MDZ001-PAZ009-016-023-030-032-WVZ023-041-070845-
/O.NEW.KPBZ.WI.Y.0005.091007T0800Z-091007T2200Z/
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...
GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
833 PM EDT TUE OCT 6 2009

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT WEDNESDAY. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST AS HIGH AS 45 TO 55
MPH AT TIMES WEDNESDAY IN THE WAKE OF A STRONG COLD FRONT MOVING
QUICKLY EASTWARD THROUGH THE UPPER OHIO VALLEY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE CAN ALSO BE FLYING
OBJECTS AND POWER INTERRUPTIONS. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS71 KPBZ 070709
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
309 AM EDT WED OCT 7 2009

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029-
031-WVZ001>004-012-021-022-071515-
/O.CON.KPBZ.WI.Y.0005.091007T0800Z-091007T1600Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...WASHINGTON...
CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...
MCMURRAY...WAYNESBURG...FAIRDALE...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
309 AM EDT WED OCT 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST AS HIGH AS 45 TO
55 MPH INTO MIDDAY IN THE WAKE OF A STRONG COLD FRONT MOVING
QUICKLY EASTWARD THROUGH THE UPPER OHIO VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE CAN ALSO BE FLYING
OBJECTS AND POWER INTERRUPTIONS. USE EXTRA CAUTION.

&&

$$

MDZ001-PAZ009-016-023-030-032-WVZ023-041-071515-
/O.CON.KPBZ.WI.Y.0005.091007T0800Z-091007T2200Z/
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...
GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
309 AM EDT WED OCT 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST AS HIGH AS 45 TO
55 MPH TODAY IN THE WAKE OF A STRONG COLD FRONT MOVING QUICKLY
EASTWARD THROUGH THE UPPER OHIO VALLEY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE CAN ALSO BE FLYING
OBJECTS AND POWER INTERRUPTIONS. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KPBZ 071508
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1108 AM EDT WED OCT 7 2009

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029-
031-WVZ001>004-012-021-022-071615-
/O.CAN.KPBZ.WI.Y.0005.000000T0000Z-091007T1600Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...WASHINGTON...
CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...
MCMURRAY...WAYNESBURG...FAIRDALE...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
1108 AM EDT WED OCT 7 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA EARLY THIS
AFTERNOON. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED FOR
THE LOWLANDS. HOWEVER...WIND GUSTS AROUND 30 MPH COULD STILL
POSSIBLE THROUGH THIS EVENING.

$$

MDZ001-PAZ009-016-023-030-032-WVZ023-041-072200-
/O.CON.KPBZ.WI.Y.0005.000000T0000Z-091007T2200Z/
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...
GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
1108 AM EDT WED OCT 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST AS HIGH AS 45 TO
55 MPH TODAY IN THE WAKE OF A STRONG COLD FRONT MOVING QUICKLY
EASTWARD THROUGH THE UPPER OHIO VALLEY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE CAN ALSO BE FLYING
OBJECTS AND POWER INTERRUPTIONS. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KPBZ 071954
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT WED OCT 7 2009

MDZ001-PAZ009-016-023-030-032-WVZ023-041-072100-
/O.CAN.KPBZ.WI.Y.0005.000000T0000Z-091007T2200Z/
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...
GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
354 PM EDT WED OCT 7 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ARE SLOWLY EASING THIS AFTERNOON...AND WILL CONTINUE
TO DO SO INTO THIS EVENING. WHILE BELOW ADVISORY CRITERIA...GUSTY
WINDS ARE STILL POSSIBLE OVER THE NEXT FEW HOURS. USE EXTRA
CAUTION WHEN DRIVING ON ROADS IN THE HIGHER
ELEVATIONS...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Oct 6, 2:52 PM EDT, 5 hours 41 minutes earlier.

Area forecast discussion, Oct 6, 2:52 PM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
252 PM EDT TUE OCT 6 2009

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION OVERNIGHT...BRINGING WIDESPREAD
SHOWERS TONIGHT...ALONG WITH WINDY AND COOLER CONDITIONS WEDNESDAY.
DRY CONDITIONS WILL PREVAIL THURSDAY...WITH THE NEXT FRONTAL SYSTEM
AFFECTING THE AREA FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
CLOUDS HAVE INCREASED ACROSS THE REGION IN ADVANCE OF A COLD FRONT...WITH
INITIAL ISOLATED SHWRS APPROACHING WESTERN OHIO. PRECIP WILL INCREASE
EARLY THIS EVENING ACROSS OHIO...WITH WIDESPREAD SHWRS ACROSS WESTERN
PA BY LATE THIS EVENING. THE COLD FRONT WILL CROSS EASTERN OHIO AFTER
MIDNIGHT...EXITING SOUTHWEST PA EARLY WEDNESDAY MORNING. EXPECT BETWEEN
ONE QUARTER AND ONE HALF INCH OF RAINFALL WITH THE FRONT. WITH SOME
HINT OF INSTABILITY NEAR THE FRONT...WILL INCLUDE A SLIGHT CHC OF TSTMS.
THE MAIN FCST CONCERN WILL BE BEHIND THE FRONT WEDNESDAY AS SURFACE
PRESSURE GRADIENTS TIGHTEN SIGNIFICANTLY...WITH WINDS 3000-5000 FEET
ABOVE THE SURFACE AROUND 50 MPH. GIVEN MOMENTUM TRANSFER OF 35-40KT
FOR ONLY A SHORT DURATION...AND AT DIURNALLY MINIMUM MIXING DURING THE
EARLY MORNING HOURS...THINK GUSTS TO 50 MPH WILL BE ISOLATED AND LIMITED
TO RIDGE TOPS...WILL NOT ISSUE A WIND ADVISORY...USING WIND GUSTS OF
40-45 MPH LATE TNGT/WEDNESDAY. PRECIP WILL DIMINISH BEHIND THE FRONT...WITH
SOME LAKE ENHANCEMENT NORTH RESULTING IN SHWRS LINGERING THROUGH MOST
OF WEDNESDAY. COOLER AIR WILL WORK IN...WITH HIGHS WEDNESDAY REMAINING
IN THE 50S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
MAINLY DRY CONDITIONS WILL PREVAIL WEDNESDAY NIGHT/THURSDAY BETWEEN
SYSTEMS...WITH HIGH TEMPERATURES WARMING INTO THE 60S FOR THURSDAY.
THE NEXT FRONTAL SYSTEM WILL APPROACH THURSDAY NIGHT...WITH THE WARM
FRONT BRINGING SHWRS THURSDAY NIGHT. THERE COULD BE SOME BREAK IN PRECIP
IN THE WARM SECTOR EARLY FRIDAY...BUT WITH SIGNIFICANT DIFFERENCES BETWEEN
THE NAM/GFS...WILL KEEP SOME CHANCE IN. THE COLD FRONT WILL CROSS THE
AREA BY LATE FRIDAY WITH PRECIP INCREASING. WARM AIR SURGING NORTH WILL
RESULT IN HIGHS FRIDAY RISING INTO THE UPPER 60S NORTH TO MID 70S SOUTH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE NEXT SYSTEM PULLING NORTHEAST ACROSS THE GREAT LAKES WILL PUSH A
COLD FRONT THROUGH THE REGION FRIDAY NIGHT. LIKELY POPS WILL TAPER
TO SCATTERED SHOWERS SATURDAY BEHIND FRONTAL PASSAGE.

SURFACE RIDGE WILL BUILD INTO THE OHIO VALLEY LATE SATURDAY INTO
SUNDAY WITH BELOW NORMAL TEMPERATURES AND DRY WEATHER EXPECTED.

A WEAK TROUGH WILL BRING A REINFORCING SHOT OF COOL AIR ALONG WITH
SCATTERED SHOWERS MONDAY AND MONDAY NIGHT. TUESDAY SHOULD BE MAINLY
DRY WITH TEMPERATURES REMAINING A FEW DEGREES BELOW NORMAL.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SURFACE LOW OVER THE UPPER MS VALLEY WILL MOVE ACROSS THE GREAT LAKES
TONIGHT AND SWING A COLD FRONT THROUGH OUR FORECAST AREA. EXPECT
FRONT TO REACH ZZV AROUND 03Z WEDNESDAY...PIT AROUND 05Z AND
DUJ-LBE-MGW LINE BY 07Z.

SHOWERS WILL MOVE IN ABOUT 4 TO 6 HOURS AHEAD OF FRONT WITH
CONDITIONS LOWERING TO MVFR. COVERAGE OF PRECIPITATION WILL DECREASE
TO SCATTERED SHOWERS BEHIND THE FRONT LATER TONIGHT. MAINLY MVFR
CEILINGS ARE EXPECTED TO PERSIST THROUGH WEDNESDAY MORNING...
BECOMING BROKEN AROUND 3500 FEET DURING THE AFTERNOON.

SOUTHWEST SURFACE WINDS WILL INCREASE IN THE WAKE OF THE FRONT
WEDNESDAY MORNING WITH SUSTAINED WINDS IN THE 15-25 KT RANGE...AND
GUSTS TO 35 KT POSSIBLE.

HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT AND THURSDAY WITH VFR
CONDITIONS. THE NEXT SYSTEM WILL BRING SHOWERS AND RESTRICTIONS
THURSDAY NIGHT INTO SATURDAY MORNING. SURFACE RIDGE SHOULD PROVIDE
MAINLY VFR CONDITIONS LATE SATURDAY INTO SUNDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Oct 6, 2:47 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
247 PM EDT TUE OCT 6 2009

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-071000-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
247 PM EDT TUE OCT 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

A COLD FRONT WILL CROSS THE AREA TONIGHT. WINDS WILL INCREASE
BEHIND THE FRONT LATE TONIGHT...WITH WIND GUSTS TO 45 MPH
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIND GUSTS TO 45 MPH ARE POSSIBLE WEDNESDAY IN THE WAKE
OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Pennsylvania, 2009Wind Advisories in Ohio, 2009Wind Advisories in West Virginia, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.